Weight gain and Pregabalin

I have put on over 2st in the past year, since being on Pregagalin.Have also been on Prednisalone tablets due to Asthma and COPD, I also have an under active thyroid,osteoporosis in my hips femur and spine,as well as spondylosis of my cervical and lumber spine. also Arthritis in my spine knees etc. The weight gain has been really hindering my mobility.I went to Slimming world on 21st July and signed up for 12 weeks.My first weigh in was last night on 28th July and I had lost two and a half pounds.I was over the moon.It may not seem a lot but as I cannot exercise or walk very far I was really pleased with myself.I hope to carry on losing bit by bit until I feel I am getting to my target weight.I hope by the time I see my pain specialist in October he will be able to see a difference and hopefully the steroid injections he does to my hip and spine will not result in any weight gain.

11 Replies

  • Well done love you should be proud xxx:-)

  • I didn't think I could do it,was dreading standing on the scales in front of everyone.What a great feeling and encouragement from all the applause.Hoping to stay on track.Thank you for your reply.x

  • Hey, congrats sparky, it is very difficult to lose weight with mobility problems, so you must be working at it.


  • Thanks Shazzy, I felt really good,if I can just lose 1 pound a week it all counts to the weight loss.Thank you for your support.x

  • I did it a while back and lost over a stone so keep it up love xxx

  • Well done you.I would be thrilled to lose a stone.Hoping to lose 3 stone however long it takes.Fingers crossed.Thanks for your encouragement.

  • Think I might go back on it as I have all books here I could do with losing a couple more stone love good luck and hugs xx

  • Hi sparkey-21

    I am so sorry to read that you have been so ill and have so many health problems and I genuinely hope that you can find some resolution and relief to all of this?

    I am absolutely delighted for you however over losing so much weight in such a short time! You must be delighted with yourself?

    I want to wish you all the best of luck with your diet, and I sincerely hope that you can continue to lose more weight and please come back on and tell us all?

    All my hopes and dreams for you

    Ken x

  • Thank you for your kind words.I have to keep my sense of humour and get on with life.I am lucky enough to have a very supportive Husband who is also my carer but most of all my best friend,even though we have been married over 40 years.I will keep plodding on with the weight loss.

  • Well good luck, and I can't wait to hear how you are getting on with it? I am thinking of asking my GP for a dietician referral as I am putting on weight around my tummy! I admit that I am only 11 1/2 stone but I think most of it is on my belly? I have 10mg of prescribed steroids every morning and I think this is the problem?

    Take care

    Ken x

  • Hope you can get the help you need.I am going to do my best to lose the weight I have gained.Will keep you posted.

You may also like...